# SDR AWXA200100454

- Difficulty date: August 15, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-21 CK - C - L-1 DOOR CUTOUT FUSELAGE SKIN LOWER EDGE BS 338.5 CRACKED .0625 INCH AT SILL PLATE ATTACH HOLE.  MAINTENANCE REAMED CRACKED FASTENER HOLE, DRILLED AND INSTALLED REPAIR DOUBLER AT L-1 DOOR CUTOUT LOWER EDGE, BS 338.5 PER AWA ER 15-5300-01234-DD1.
